No Cover Image

Journal article 661 views

Differential smoothness of affine Hopf algebras of Gelfand-Kirillov dimension two / Tomasz Brzezinski

COLLOQUIUM MATHEMATICUM, Volume: 139, Issue: 1, Pages: 111 - 119

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.4064/cm139-1-6

Abstract

Two-dimensional integrable differential calculi for classes of Ore extensions of the polynomial ring and the Laurent polynomial ring in one variable are constructed. Thus it is concluded that all affine pointed Hopf domains of Gelfand-Kirillov dimension two which are not polynomial identity rings ar...

Full description

Published in: COLLOQUIUM MATHEMATICUM
Published: 2015
Online Access: http://arxiv.org/abs/1412.6669
URI: https://cronfa.swan.ac.uk/Record/cronfa20514
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: Two-dimensional integrable differential calculi for classes of Ore extensions of the polynomial ring and the Laurent polynomial ring in one variable are constructed. Thus it is concluded that all affine pointed Hopf domains of Gelfand-Kirillov dimension two which are not polynomial identity rings are differentially smooth.
College: College of Science
Issue: 1
Start Page: 111
End Page: 119